Advertisement

Reactions Weekly

, Volume 1127, Issue 1, pp 12–12 | Cite as

Etanercept

Demyelinating disease and cutaneous lymphocytic vasculitis: case report
Case report
  • 10 Downloads

Keywords

Rheumatoid Arthritis Etanercept Cutaneous Lesion Demyelinating Disease Subcortical White Matter 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

REFERENCE

  1. 1.
    Martínez-Taboada VM, Val-Bernal JF, Pesquera LC, Fernández-Llanio NE, Esteban JMP, Blanco R, Alonso-Bartolome P, Gonzalez-Vela C, Rodríguez-Valverde V.Demyelinating disease and cutaneous lymphocitic vasculitis after etanercept therapy in a patient with rheumatoid arthritis. Scandinavian Journal of Rheumatology 35: 322-323, No. 4, Jul 2006 - SpainGoogle Scholar

Copyright information

© Adis International limited or Adis Data Information BV 2006

Personalised recommendations